# SDR SWAA2022101746844

- Difficulty date: September 29, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N266WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32523
- Aircraft time: 52,718 hours, 31,500 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY AFT BULKHEAD SUPPORT AT STA 500D; WL 157; RBL 24 TO LBL 24 / [01] VERIFIED APPLICABILITY FOR ALLOWABLE DAMAGE LIMITS FOR LOWER RAIL IAW SRM 53-30-08-1A-1 ALLOWABLE DAMAGE 1 AND IDENTIFICATION IAW SRM 53-30-08-0I-1 IDENTIFICATION 1;[02] UPDATE STEP 1-4 PARTIAL;[03] UPDATED PARTIAL STEPS 1-4 AND APPLICABILITY;[04] UPDATED COMPLETD STEP 1-4;[05] REMOVED AND INSTALLED ACCOMPLISHED ON TASK CARD TTG8Q00492P1;[06] COMPLETED STEPS 1 THRU 4;[07] FIXED MEASUREMENT TABLE
